# SDR DALA13023751504

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1439 LBL 19 - 35 FLOORBEAM LWR TEE CORRODED.  REMOVED IAW SRM 51-10-02, AT LBL22" BLEND OUT DEPTH 0.031" ORG 0.090" WIDTH 0.95" LENGTH 1.2" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101 LIMIT.  AT OTHER AREA BLEND OUT DEPTH 0.013" ORG 0.090" WIDTH 0.95" LENGTH 1.1" WITHIN ABOVE LIMIT.  REPAIRED IAW ER/A 513069-14 REV ORIG FOR LBL22 AREA.
